# SDR C2XA11IA120

- Difficulty date: June 15, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 28,151 hours, 20,854 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 02016006
- Condition: Inoperative
- Location: Nr 2
- Part time: 21,640 hours, 16,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM - FLIGHT 2725, THE CREW REPORTED AN ADC MISCOMPARE/LT-ENG, ADC/DATA SYS MESSAGES.  THE AIRCRAFT DIVERTED TO MEM WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE NR 2 ADC COMPUTER, OPERATIONALLY TESTED BOTH THE NUMBER NR 1 AND NR 2 ADCS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
